MAUDE Adverse Event Report: PHENOX LTD pRESET Delta Thrombectomy Device; Thrombus retriever

PHENOX LTD pRESET Delta Thrombectomy Device; Thrombus retriever
Model Number PRE2-6 x 30
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Stroke/CVA (1770)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the 5x40 was delivered to a m1 clot and upon retrieval into a sofia 88 the preset detached unintentionally, a goose neck snare was used to try to recover the stent but did not work, another 6x30 was introduced to try to deploy and retrieve the 5x40, that 6x30 also detached unintentionally.This mdr report is for the preset 6x30 device.An additional report will be submitted for the 5x40 device additional info was received on 18 may 2026: 1.Has the preset delta 6-30 been discarded by the hospital, or is it available for return and root cause analysis? only the pushers were available as they separated from the stent, and the stents were left behind in the patient.2.Following the detachment of both preset devices, were any further actions taken to remove the components from the patient's anatomy? the first step retriever detached.That's when the second one was used to try and snare and bring the first device out.Subsequently, the second device detached.Snatch were used to try and lasso the devices.But nothing was unsuccessful.3.What was the final outcome of the procedure? after both the devices detach and we're not able to be retrieved or removed.They were left, blocking the artery that was already affected by the stroke.4.What was the clinical impact on the patient, and what is their current condition? the patient was already faced with a debilitating stroke that had already completed.
 
Additional Manufacturer Narrative
The preset deolta stents were left behind in the patient despite attempts to remove from the artery.This further blocked the artery of the patient who was already already faced with a debilitating stroke.

Brand Name
pRESET Delta Thrombectomy Device
Common Device Name
Thrombus retriever
Manufacturer (Section D)
PHENOX LTD
kamrick court
ballybrit business park
galway, galway H91 X Y38
EI  H91 XY38
Manufacturer (Section G)
phenox Ltd
kamrick court
ballybrit business park
galway, galway H91 X Y38
EI   H91 XY38
Manufacturer Contact
husnain ali
kamrick court
ballybrit business park
galway, galway H91 X-Y38
EI   H91 XY38
MDR Report Key25298080
Report Number3013656790-2026-00002
Device Sequence Number21211584
Product Code NRY
UDI-Device Identifier05391530910460
UDI-Public(01)05391530910460(17)28060510556792
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K242676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRE2-6 x 30
Device Catalogue NumberPRE2-6 x 30
Device Lot Number556792
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOFIA 88 MICROCATHETER
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown